Hi, i was reccomended to take 500mg Niacinamide a day by Dr.Myhill for mitochondrial support. I am not a patient of hers but had the mito testing through her. The thing is it seems to be quite a high dose and has a massive list of some quite nasty side effects. Most especially with all the areas i have worked so hard to recover a bit from, such as; stomach problems, nausea, blood sugar problems, panic attacks, palpitations to name just a few. The problem is i really want to follow the protocol that she has suggested for me, as it is helping (along with other things too) But i am very nervous of this supplement, especially in such a high dose. I have already brought it and opened the plastic wrap too! Does anyone else have any experience of this supplement or know what it does in the body. I know i also have very low red cell glutathione, and since taking selenium i have felt a lot better. Thanks, Justy.